# SDR MALA010767

- Difficulty date: October 26, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE BOTTOM SKIN PANEL DAMAGED FROM AIRCRAFT WINDMILLING.  MAINTENANCE COMPLETED PERMANENT REPAIR IAW EO S53109.  SPLICED IN REAR FUSELAGE BOTTOM SKIN PANEL.
